# SDR DALA2023021601224

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 68,626 hours, 22,159 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DOOR 2L CLOSES BUT SLIDE WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR FITTING. NOW CKS GOOD. (9600748)
